PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Wiener's inversion theorem for a certain class of $^{*}$-algebras

Volume 137 / 2014

Tobias Blendek Colloquium Mathematicum 137 (2014), 103-116 MSC: Primary 46K05; Secondary 46K10, 43A25. DOI: 10.4064/cm137-1-7

Abstract

We generalize Wiener's inversion theorem for Fourier transforms on closed subsets of the dual group of a locally compact abelian group to cosets of ideals in a class of non-commutative $^*$-algebras having specified properties, which are all fulfilled in the case of the group algebra of any locally compact abelian group.

Authors

  • Tobias BlendekDepartment of Mathematics and Statistics
    Helmut Schmidt University Hamburg
    Holstenhofweg 85
    22043 Hamburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image